中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR  > 信息安全国家重点实验室  > 期刊论文
Title:
关于多项式映射自同构恒等集的一个注记
Alternative Title: a note on polynomial automorphism identity sets
Author: 王明生 ; 刘卓军
Keyword: 多项式自同构恒等集 ; 多项式自同构
Source: 系统科学与数学
Issued Date: 2001
Volume: 21, Issue:1
Indexed Type: wanfang
Department: 信息安全国家重点实验室
Content Type: 期刊论文
URI: http://ir.iscas.ac.cn/handle/311060/4740
Appears in Collections:信息安全国家重点实验室_期刊论文

Files in This Item:
File Name/ File Size Content Type Version Access License
10.pdf(165KB)----限制开放-- 联系获取全文

Recommended Citation:
王明生,刘卓军. 关于多项式映射自同构恒等集的一个注记[J]. 系统科学与数学,2001-01-01,21(1).
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Google Scholar
Similar articles in Google Scholar
[王明生]'s Articles
[刘卓军]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[王明生]‘s Articles
[刘卓军]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2019  中国科学院软件研究所 - Feedback
Powered by CSpace